# SDR DL777030099

- Difficulty date: January 27, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 13,060 hours, 2,505 cycles
- Engine time: 13,156 hours, 2,589 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 764939B
- Condition: Inoperative
- Location: #2 Engine
- Component: Gen Cntrl Unit, S281W10120
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RT IDG TRIPPED OFF SHORTLY AFTER TAKEOFF. ELECT SMELL IN CABIN. TRIED ONE RESET NO HELP.                                0634/28JAN/ATL/   456509 - PASSING 10000 FEET AFTER                 TAKE OFF ELEC GEN RT LIGHT ILLUM. TRIED 1 RESET             PROCEDURE AND REMANED OFF. LANDED WITH 482000 LBS.       02 FWD RT ENG DRIVE GEN. TO MCO AND PLAC PER MEL               24-11-01. RT GENERATOR DISCONNECTED                 REPLACED RT IDG.  OPS CHECK NORMAL.                                                                                                                                                                                                             ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
